It's my third day to feel very winded... to the point where I'm dizzy and my face is tingly and numb. Called the doctor's office several times yesterday and left messages but got no response. Called again this morning... just got the run-around!! Very frustrated!! NP was with transplant team and unavailable. Was suggested that I call my PCP and let him know what is going on. When I asked to have the results of Friday's labs was refused... haven't been signed off on yet! WTH? Any reasonable person would know that this is something the PCP could use to determine how best to help!! Did 48 weeks last TX and never felt this bad.
Hate having to admit that this is kicking my butt!! Thinking about changing my name to Pi**edOffByChoice!! (Not really.... still Happy, just having a bad day!)
Sorry you are having such a rough day today. I have definitely had issues in the past with my NP but as soon as I started tx she has done a 180. So I feel very fortunate. I would definitely call my PCP and see what he has to say. Also when you go to do your labs, can you wait on the test results and have them make you a copy or fax a copy to you? I wait on mine and have them in hand before I walk out of the hospital. So I know my numbers before my NP does.
So sorry for your bad day. Your frustration is most understandable. And, so sorry that you are feeling so weak. I hope that you can know your blood work report soon so that you can better understand why you are feeling so crummy. Stay on your doctors office. Squeaky wheel gets the grease. From my own experience those calls can be very exhausting. Prays are out to you oh happy one :))))
Feeling winded and dizzy is crummy. You really do have to stay on the office until your concerns get answered. I finally had to have my hubby make the call for me and suddenly everybody was available! As for labs, my doctor's group posts them on their website. Of course, you have to sign in/password/ etc. but it sure saved a lot of phone tag trying to see if I was anemic or not. Maybe your office has something like that. Nobody told me...I had to discover it myself. I am so sorry that you are having some lousy days. Let us know what your doc says. There really are better days ahead. Really. I'll keep you in my prayers.
It is very important to get your labs in and back as quickly as possible while feeling this way. While treatment itself can cause many symptoms, low numbers with your hgb can cause faintness and tingling. It is also a good idea to keep an eye on wbc (anc) and platelets. Do you have any numbers to share from your previous draw?
I apologize I am not familar with where you are in treatment..or how you are responding, but I hope those numbers are good as well:)
I have had to resort to my GP instead of my liver doc many times for PCR's and lab work when my liver doctor was absent. 2 different times I just went to the ER and had them test my hgb. One time it was an emergency so I'm glad I went....and the second time I went in thinking it was an emergency and my hgb was actually fine and stable :) .....left there siling!
What I am trying to say is do what you have to do without panic to get your lab work back so you are giving yourself the best care possible. I'm sorry you are feeling this well, and I'm hopeful it is just a rough week maybe and you will feel better soon.
Thanks for your kind responses! Finally got a call from NP last night... moving appt. from next Wed. to today. Had first labs last Friday (2 weeks) and still haven't seen results. NP said all was within range and suspects reactive airway syndrome?? Going to have chest xrays today and go from there. It's hard to deal with the other SX when you can't even breathe!
Thanks, again, for all the support!! Y'all are the best!!
Hmmm, I dont know about reactive airway syndrome, but it sounds like it could refer to your airways reacting to the meds, in an allergic manner?
I'm not sure what week you are on, so if you are past week 4, then the Victrelis has been introduced~
I felt dizzy(and nauseous) after I started the Victrelis, but got used to it.
But at 8 weeks, my breathing problem WAS from hemolytic anemia. So when you have your labs, make sure you compare your HGB before you started this Treatment, with what your HGB is NOW. Even if you arent below "normal range", a quick drop will cause your sx.
Hang in there, and remember that these Triple Tx side effects seem to come and go, but treat them as they come along. I did find a little relief, with the albuterol inhaler, when I first started, 6 monts ago. But since I went Undetected, I lost the asthma symptoms!
Most likeley, when you go to your Doctors' appt, they will check your oxygen level, and know more from there : )
I hope you are making progress today, both in feeling better and in getting more help from your doctor. I have had mild respiratory issues with treatment – excessive coughing that sometimes prevents me from being able to finish a statement and wheezing and shortness of breath, but only with exertion. I had a relationship with a pulmonologist due to an earlier episode of what seemed like a possible newly developing asthma, which had resolved by itself eventually, so I just made myself a new appt. with him. He did a chest x-ray, and Spirometry (breathing) tests and put me on a steroid inhaler. It helped a lot with the respiratory issues but made my insomnia totally uncontrollable. I finally decided I'd rather put up with the breathing issues than never sleep at night again so I gave up the inhaler and the respiratory issues have gradually been returning. I was also feeling really uncomfortable with using an inhaled steroid twice a day while on tx, afraid it might dampen my body's response to the interferon. If the breathing problems get worse while on tx or if they persist after tx I'll try the inhaler again. Oh, the pulmonologist had also planned, if I didn't respond to the inhaler, to do a chest ct scan to look for signs of an adverse reaction to my HCV meds. He said that wouldn't really show on an x-ray but might on a ct scan. I just thought this might be slightly useful info for you.
Looks like your finally getting some help. Hope all your problems get resolved, quickly. A persons gotta breathe. Me, I've got the after flu cough. Sx have a way of bringing us down emotionally too. Find myself visualizing positive results, cause I just have to. Chin up!
Thanks to all my awesome forum friends for the ammo... had a long talk with NP and she has come around to our way of thinking! Re-doing 4 week VL this Friday and moving all others to correct dates to follow proper protocol!! Virtual hugs for everyone!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.